Angiogram Dye Reaction

by zia
(Toronto, Canada)

This week, I had my third Angiogram in last four months. This time I had a reaction from the dye. While still on the surgery bed, my tongue got swollen and pimples appeared on my left cheek and arm. The doctor right away injected antidote to remove the effects of the poison.


This angiogram was done to find any cause of abnormality that an earlier stress test had indicated a couple of weeks ago. But it showed nothing. Now I am waiting to hear back from my cardiologist on the next step.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Share your story.


Everyone has a story to tell...
What's yours?


Share your story on Smart Heart Living. Not only will it do you a lot of good to express your feelings, but sharing your experience could be a turning point for someone who reads about it.

Click Here
to write your own or to comment on someone else's.